# SDR DALA2017051103755

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 200, RBL 47 TO 58.  THE FLOORBEAM WAS REPLACED IAW SRM 51-30-5 AND 51-10-4.
